Alert archive / Hawaii / Wind Advisories in 2007

Wind Advisory 4, NWS Honolulu, HI

January 27, 20074 counties in Hawaii

NWS Honolulu, HI issued this wind advisory at Jan 27, 2007, 9:56 PM HST for 4 counties in Hawaii. It was in force for 71 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2007, 9:56 PM HST (07:56 UTC)
Expired
Jan 30, 2007, 8:44 PM HST
In force
71 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 7.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2007-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2007-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWHW70 PHFO 280756
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
956 PM HST SAT JAN 27 2007

...WIND ADVISORY FOR MAUI AND BIG ISLAND SUMMITS...

.SOUTH WEST WINDS ARE STRENGTHENING AHEAD OF AN APPROACHING FRONT.
THESE WINDS WILL BE STRONGEST OVER THE HIGHER ELEVATIONS OF MAUI
AND THE BIG ISLAND.

HIZ022-028-282100-
/O.NEW.PHFO.WI.Y.0004.070128T0800Z-070129T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
956 PM HST SAT JAN 27 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

THIS ADVISORY MAY NEED TO BE EXTENDED OR UPGRADED TO A WARNING. LISTEN
TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST WEATHER
INFORMATION.


$$
DONALDSON
13 follow-up statements
000 
WWHW70 PHFO 281928
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
928 AM HST SUN JAN 28 2007

...WIND ADVISORY FOR MAUI AND BIG ISLAND SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF AN APPROACHING FRONT ARE BEING
OBSERVED ON THE HIGHEST ELEVATIONS OF MAUI AND THE BIG ISLAND.

A WIND ADVISORY MEANS THAT STRONG SUSTAINED WINDS OF 30 MPH WITH
FREQUENT GUSTS OF 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

THIS ADVISORY MAY NEED TO BE UPGRADED TO A WARNING LATER TODAY OR
TONIGHT. LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL
MEDIA FOR THE LATEST WEATHER INFORMATION.

HIZ022-028-290830-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
928 AM HST SUN JAN 28 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

SOUTHWEST WINDS OF AT LEAST 30 MPH WITH HIGHER GUSTS ARE EXPECTED
TO CONTINUE ON THE SUMMITS THROUGH TONIGHT.

$$

HOUSTON
000 
WWHW70 PHFO 282341
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
141 PM HST SUN JAN 28 2007

...A HIGH WIND WARNING IS IN EFFECT FOR THE BIG ISLAND SUMMITS...
...A WIND ADVISORY REMAINS IN EFFECT FOR HALEAKALA SUMMIT...

.STRONG SOUTHWEST WINDS ASSOCIATED WITH AN UPPER LEVEL TROUGH ARE
BEING OBSERVED ON THE HIGHEST ELEVATIONS OF THE BIG ISLAND AND
MAUI.

THE STRONG WINDS IN THE HIGH WIND WARNING AREA CAN LEAD TO
PROPERTY DAMAGE.

THESE STRONG WINDS CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-291245-
/O.UPG.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/
/O.NEW.PHFO.HW.W.0001.070128T2341Z-070129T1600Z/
BIG ISLAND SUMMITS-
141 PM HST SUN JAN 28 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING
ON MAUNA LOA AND MAUNA KEA. SUSTAINED WIND SPEEDS OF AT LEAST 40
MPH WITH GUSTS OF 60 MPH OR MORE ARE EXPECTED THROUGH TONIGHT.

$$

HIZ022-291245-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070129T1600Z/
HALEAKALA SUMMIT-
141 PM HST SUN JAN 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...
 
SOUTHWEST WINDS OF AT LEAST 30 MPH WITH HIGHER GUSTS ARE EXPECTED
THROUGH TONIGHT.

$$

HOUSTON
000 
WWHW70 PHFO 290757
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
957 PM HST SUN JAN 28 2007

...A HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS...
...A WIND ADVISORY CONTINUES FOR HALEAKALA SUMMIT...

.STRONG SOUTHWEST WINDS ASSOCIATED WITH AN UPPER LEVEL TROUGH ARE
BEING OBSERVED ON THE HIGHEST ELEVATIONS OF THE BIG ISLAND AND
MAUI. STRONG WINDS WILL CONTINUE THROUGH THE WEEK SO THE ADVISORY
AND WARNING MAY NEED TO BE EXTENDED OR RE-ISSUED LATER THIS WEEK.

THE VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG ISLAND SUMMITS
WILL MAKE TRAVEL THERE DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-292000-
/O.EXT.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
BIG ISLAND SUMMITS-
957 PM HST SUN JAN 28 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 AM HST MONDAY...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING
ON MAUNA LOA AND MAUNA KEA. WINDS OF 45 MPH WITH FREQUENT GUSTS OF
60 MPH OR MORE ARE EXPECTED THROUGH EARLY MONDAY MORNING.

$$

HIZ022-292000-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070129T2000Z/
HALEAKALA SUMMIT-
957 PM HST SUN JAN 28 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM HST MONDAY...

SOUTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH EARLY MONDAY
MORNING.

$$
DONALDSON
000 
WWHW70 PHFO 291623
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
623 AM HST MON JAN 29 2007

...WIND ADVISORY EXPANDED TO INCLUDE PORTIONS OF THE SMALLER
ISLANDS...
...HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE
OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON
THE SMALLER ISLANDS THROUGH THE DAY.

THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE
LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG
ISLAND SUMMITS WILL MAKE TRAVEL THERE DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-292000-
/O.CON.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
BIG ISLAND SUMMITS-
623 AM HST MON JAN 29 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM HST THIS
MORNING...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING
ON MAUNA LOA AND MAUNA KEA. WINDS OF 45 MPH WITH FREQUENT GUSTS OF
60 MPH OR MORE ARE EXPECTED THROUGH EARLY MONDAY MORNING.

$$

HIZ002-004-008>012-017-019>021-300530-
/O.EXB.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
623 AM HST MON JAN 29 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 55 MPH...CAN BE
EXPECTED OVER MOUNTAINS...THROUGH CANYONS AND VALLEYS. 

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND
OAHU.

$$

HIZ022-300530-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
HALEAKALA SUMMIT-
623 AM HST MON JAN 29 2007

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT. 

SOUTHWEST WINDS OF 30 TO 40 MPH ARE EXPECTED THROUGH THE DAY.

$$
R BALLARD
000 
WWHW70 PHFO 291956
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
956 AM HST MON JAN 29 2007

...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS...
...HIGH WIND WARNING CONTINUES FOR THE BIG ISLAND SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE
OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON
THE SMALLER ISLANDS THROUGH THE DAY.

THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE
LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG
ISLAND SUMMITS WILL MAKE TRAVEL DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-300230-
/O.CAN.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
/O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
BIG ISLAND SUMMITS-
956 AM HST MON JAN 29 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. OBSERVATIONS AT THE SUMMITS HAVE
DECREASED TO 30 TO 35 MPH THIS MORNING. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HIZ002-004-008>012-017-019>022-300230-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-
956 AM HST MON JAN 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU.
OBSERVATION SITES THIS MORNING HAVE REPORTED LOCALIZED WIND GUSTS
OVER 60 MPH ATOP MAKUA RIDGE AND GUSTS BETWEEN 40 AND 45 MPH AT
SCHOFIELD BARRACKS AND LIHUE.

$$

MORRISON
000 
WWHW70 PHFO 292025 CCA
NPWHFO

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
1022 AM HST MON JAN 29 2007

...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS...
...HIGH WIND WARNING DOWNGRADED TO ADVISORY FOR THE BIG ISLAND
SUMMITS...

.STRONG SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL ACCELERATE
OVER THE MOUNTAINS...AS WELL AS THROUGH CANYONS AND VALLEYS ON
THE SMALLER ISLANDS THROUGH THE DAY.

THESE WINDS MAY CAUSE LOCAL POWER OUTAGES AS WELL AS DOWN TREE
LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. THE STRONG WINDS ON THE BIG
ISLAND SUMMITS WILL MAKE TRAVEL DANGEROUS.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ028-300315-
/O.CAN.PHFO.HW.W.0001.000000T0000Z-070129T2000Z/
/O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
BIG ISLAND SUMMITS-
1022 AM HST MON JAN 29 2007

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. OBSERVATIONS AT THE SUMMITS HAVE
DECREASED TO 30 TO 35 MPH THIS MORNING. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HIZ002-004-008>012-017-019>022-300315-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-
1022 AM HST MON JAN 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU.
OBSERVATION SITES THIS MORNING HAVE REPORTED LOCALIZED WIND GUSTS
OVER 60 MPH ATOP MAKUA RIDGE AND GUSTS BETWEEN 40 AND 45 MPH AT
SCHOFIELD BARRACKS AND LIHUE.

$$

MORRISON
000 
WWHW70 PHFO 300129
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST MON JAN 29 2007

...WIND ADVISORY TO INCLUDE PORTIONS OF THE SMALLER ISLANDS AND
THE BIG ISLAND... 

.STRONG SOUTHWEST WINDS CONTINUE AS A COLD FRONT APPROACHES KAUAI.
WINDS ARE ACCELERATING OVER THE MOUNTAINS AND FUNNELING THROUGH
CANYONS AND VALLEYS. THESE WINDS ARE CAUSING LOCAL POWER OUTAGES
AS WELL AS DOWN TREE LIMBS. THE WINDY CONDITIONS WILL ALSO MAKE
DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ013>016-018-023-026-301000-
/O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI LEEWARD WEST-KONA-KOHALA-
329 PM HST MON JAN 29 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

HIZ002-004-008>012-017-019>022-028-301000-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
329 PM HST MON JAN 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. 

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND OAHU.
OBSERVATION SITES THIS AFTERNOON HAVE REPORTED LOCALIZED WIND
GUSTS UP TO 60 MPH AT MAKAPUU AND GUSTS BETWEEN 45 AND 50 MPH AT
KAPALUA AIRPORT.

$$

MORRISON
000 
WWHW70 PHFO 300216 AAA
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
416 PM HST MON JAN 29 2007

...WIND ADVISORY TO INCLUDE MOST OF THE SMALLER ISLANDS AND
THE BIG ISLAND...

.STRONG SOUTHWEST WINDS CONTINUE AS A COLD FRONT APPROACHES
KAUAI. WINDS ARE ACCELERATING OVER THE MOUNTAINS AND FUNNELING
THROUGH CANYONS AND VALLEYS. THESE WINDS ARE CAUSING LOCAL POWER
OUTAGES AS WELL AS DOWN TREE LIMBS. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ024-025-027-301000-
/O.EXA.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-BIG ISLAND INTERIOR-
416 PM HST MON JAN 29 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. 

WINDS WILL BE 25 TO 35 MPH WITH STRONGER GUSTS THROUGH THE
EVENING. 

$$

HIZ002-004-008>023-026-028-301000-
/O.CON.PHFO.WI.Y.0004.000000T0000Z-070130T1000Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-KONA-KOHALA-BIG ISLAND SUMMITS-
416 PM HST MON JAN 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT. 

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS THE WINDWARD SECTIONS OF KAUAI AND
OAHU. OBSERVATION SITES THIS AFTERNOON HAVE REPORTED LOCALIZED
WIND GUSTS UP TO 60 MPH AT MAKAPUU AND GUSTS BETWEEN 45 AND
50 MPH AT KAPALUA AIRPORT.

$$

MORRISON
000 
WWHW70 PHFO 300632
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
832 PM HST MON JAN 29 2007

...WIND ADVISORY FOR MOST OF THE HAWAIIAN ISLANDS...

.STRONG SOUTHWEST WINDS WILL CONTINUE AS A COLD FRONT MOVES
ACROSS THE WESTERN HAWAIIAN ISLANDS. WINDS ARE ACCELERATING OVER
THE MOUNTAINS AND FUNNELING THROUGH CANYONS AND VALLEYS. THESE
WINDS HAVE CAUSED LOCAL POWER OUTAGES...AS WELL AS DOWNED TREE
LIMBS.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

LISTEN TO NOAA WEATHER RADIO OR STAY TUNED TO YOUR LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

HIZ002-004-008>028-301800-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070130T1800Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-
HALEAKALA SUMMIT-KONA-SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-
KOHALA-BIG ISLAND INTERIOR-BIG ISLAND SUMMITS-
832 PM HST MON JAN 29 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM HST TUESDAY...

WINDS WILL BE STRONGEST ON THE NORTH AND EAST FACING SLOPES OF
MOUNTAIN RANGES...SUCH AS SOME SECTIONS OF EASTERN KAUAI...OAHU
AND THE BIG ISLAND.

$$

HOUSTON
000 
WWHW70 PHFO 301337
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
337 AM HST TUE JAN 30 2007

...THE WIND ADVISORY REMAINS IN EFFECT FOR THE SUMMITS ON MAUI
AND THE BIG ISLAND...

.STRONG SOUTHWEST WINDS WILL CONTINUE OVER THE HIGHEST ELEVATIONS
ON MAUI AND THE BIG ISLAND TODAY. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

HIZ002-004-008>021-023>027-301445-
/O.CAN.PHFO.WI.Y.0004.000000T0000Z-070130T1800Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU KOOLAU-OLOMANA-CENTRAL OAHU-
WAIANAE MOUNTAINS-MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-
LANAI MAUKA-KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA-
BIG ISLAND INTERIOR-
337 AM HST TUE JAN 30 2007

...WIND ADVISORY IS CANCELLED...
 
THE WINDS HAVE DIMINISHED ACROSS THE LOWER ELEVATIONS OF THE
HAWAIIAN ISLANDS OVERNIGHT.

$$

HIZ022-028-310245-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070131T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
337 AM HST TUE JAN 30 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS AFTERNOON...

SUSTAINED WINDS OF 30 MPH WITH FREQUENT GUSTS GREATER THAN 50 MPH
WILL CONTINUE OVER THE SUMMITS OF HALEAKALA...MAUNA KEA AND MAUNA
LOA TODAY.

$$

HOUSTON
000 
WWHW70 PHFO 310147
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
347 PM HST TUE JAN 30 2007

...THE WIND ADVISORY REMAINS IN EFFECT FOR THE SUMMITS ON MAUI AND
THE BIG ISLAND...
...WIND ADVISORY STARTING WEDNESDAY MORNING FOR MOST OF THE STATE...

.WINDS ARE EXPECTED TO INCREASE OUT OF THE SOUTHWEST WEDNESDAY
MORNING AHEAD OF A COLD FRONT. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT GUSTS
ABOVE 50 MPH ARE EXPECTED. WINDS WILL BE HIGHEST ALONG RIDGETOPS...
THROUGH VALLEYS AND AREAS DOWNWIND OF MOUNTAIN AREAS. PERSONS IN
THE AFFECTED AREAS SHOULD SECURE PROPERTY AND ANY LOOSE OBJECTS.
WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

HIZ002-004-007>021-023>027-311430-
/O.NEW.PHFO.WI.Y.0005.070131T2000Z-070201T1400Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
347 PM HST TUE JAN 30 2007

...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM HST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM HST
THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50
MPH BY WEDNESDAY AFTERNOON...AND WILL CONTINUE INTO WEDNESDAY
NIGHT.

$$

HIZ022-028-311430-
/O.EXT.PHFO.WI.Y.0004.000000T0000Z-070201T1400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
347 PM HST TUE JAN 30 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM HST THURSDAY...

WINDS CONTINUE ATOP THE SUMMITS AT ADVISORY LEVELS WITH
OBSERVATIONS ON MAUNA KEA MAINTAINING WINDS NEAR 40 MPH.

$$

MORRISON
000 
WWHW70 PHFO 310621
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
821 PM HST TUE JAN 30 2007

...HIGH WIND WARNING IN EFFECT FOR THE SUMMITS ON MAUI AND THE BIG
ISLAND... 
...WIND ADVISORY FOR PARTS OF KAUAI AND OAHU...
...WIND ADVISORY STARTING LATE WEDNESDAY MORNING FOR THE LOWER
ELEVATIONS OF MAUI COUNTY...

.SOUTHWEST WINDS ARE INCREASING ACROSS THE HAWAIIAN ISLANDS TONIGHT
AND WEDNESDAY AHEAD OF A STRONG COLD FRONT.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS WILL BE HIGHEST ALONG
RIDGE TOPS...THROUGH VALLEYS AND AREAS DOWNWIND OF MOUNTAINS.

PERSONS IN THE AFFECTED AREAS SHOULD SECURE PROPERTY AND ANY LOOSE
OBJECTS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

HIZ022-028-311930-
/O.UPG.PHFO.WI.Y.0004.000000T0000Z-070201T1400Z/
/O.NEW.PHFO.HW.W.0002.070131T0621Z-070201T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
821 PM HST TUE JAN 30 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING FOR THE SUMMITS OF HALEAKALA...MAUNA LOA AND MAUNA KEA.
THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THESE SUMMITS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. 
SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH WITH GUSTS OF 60 MPH OR
MORE CAN LEAD TO PROPERTY DAMAGE.

$$

HIZ002-004-007>011-311930-
/O.EXT.PHFO.WI.Y.0005.070131T0621Z-070201T1400Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
821 PM HST TUE JAN 30 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM HST THURSDAY...

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH PARTS OF
KAUAI AND OAHU WILL CONTINUE THROUGH WEDNESDAY NIGHT.

$$

HIZ012>021-023>027-311930-
/O.CON.PHFO.WI.Y.0005.070131T2000Z-070201T1400Z/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA-
BIG ISLAND INTERIOR-
821 PM HST TUE JAN 30 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM
HST THURSDAY...

SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH
GUSTS TO 50 MPH ACROSS THE LOWER ELEVATIONS OF MAUI COUNTY BY
LATE WEDNESDAY MORNING...AND WILL CONTINUE INTO WEDNESDAY NIGHT.

$$

HOUSTON
000 
WWHW70 PHFO 310644 CCA
NPWHFO

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
842 PM HST TUE JAN 30 2007

...HIGH WIND WARNING IN EFFECT FOR THE SUMMITS ON MAUI AND THE BIG
ISLAND... 
...WIND ADVISORY FOR PARTS OF KAUAI AND OAHU...
...WIND ADVISORY STARTING LATE WEDNESDAY MORNING FOR THE LOWER
ELEVATIONS OF MAUI COUNTY AND THE BIG ISLAND...

.SOUTHWEST WINDS ARE INCREASING ACROSS THE HAWAIIAN ISLANDS TONIGHT
AND WEDNESDAY AHEAD OF A STRONG COLD FRONT.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS WILL BE HIGHEST ALONG
RIDGE TOPS...THROUGH VALLEYS AND AREAS DOWNWIND OF MOUNTAINS.

PERSONS IN THE AFFECTED AREAS SHOULD SECURE PROPERTY AND ANY LOOSE
OBJECTS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

HIZ022-028-312000-
/O.UPG.PHFO.WI.Y.0004.000000T0000Z-070201T1400Z/
/O.NEW.PHFO.HW.W.0002.070131T0642Z-070201T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
842 PM HST TUE JAN 30 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING FOR THE SUMMITS OF HALEAKALA...MAUNA LOA AND MAUNA KEA.
THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THESE SUMMITS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. 
SUSTAINED WIND SPEEDS OF AT LEAST 45 MPH WITH GUSTS OF 60 MPH OR
MORE CAN LEAD TO PROPERTY DAMAGE.

$$

HIZ002-004-007>011-312000-
/O.EXT.PHFO.WI.Y.0005.070131T0642Z-070201T1400Z/
KAUAI WINDWARD-KAUAI MOUNTAINS-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-
842 PM HST TUE JAN 30 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM HST THURSDAY...

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH PARTS OF
KAUAI AND OAHU WILL CONTINUE THROUGH WEDNESDAY NIGHT.

$$

HIZ012>021-023>027-312000-
/O.COR.PHFO.WI.Y.0005.070131T2000Z-070201T1400Z/
MOLOKAI WINDWARD-MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-
KAHOOLAWE-MAUI WINDWARD WEST-MAUI LEEWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-
SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST-KOHALA-
BIG ISLAND INTERIOR-
842 PM HST TUE JAN 30 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM
HST THURSDAY...

SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH WITH
GUSTS TO 50 MPH ACROSS THE LOWER ELEVATIONS OF MAUI COUNTY AND THE
BIG ISLAND BY LATE WEDNESDAY MORNING...AND WILL CONTINUE INTO
WEDNESDAY NIGHT.

$$

HOUSTON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Jan 27, 8:30 PM HST, 1 hour 26 minutes earlier.

Area forecast discussion, Jan 27, 8:30 PM HST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
830 PM HST SAT JAN 27 2007

.SYNOPSIS...A DEEP TROUGH TO THE NORTH WILL PRODUCE BIG WAVES...KONA
WINDS AND UNSETTLED WEATHER FOR MOST OF NEXT WEEK. THE UNSETTLED
WEATHER WILL START LATE TONIGHT AS A FRONT MOVES OVER THE
ISLANDS...BRINGING CLOUDS AND SHOWERS FROM KAUAI TO MAUI. TWO MORE
FRONTS WILL BRING MORE SHOWERS PLUS LOCALLY STRONG KONA WINDS
THROUGH THE WEEK. A SERIES OF DEEP LOWS NORTHWEST OF THE ISLANDS
WILL KEEP BIG WAVES ROLLING IN TO NORTH AND WEST FACING SHORES.

&&

.DISCUSSION...WINDS OVER THE ISLANDS HAVE VEERED AHEAD OF A FRONT
APPROACHING FROM THE NORTHWEST...WITH SOUTHEAST WINDS NEAR THE BIG
ISLAND VEERING TO SOUTHWEST NEAR OAHU AND KAUAI. CLOUD LINES FORMING
IN THE CONVERGENT SOUTHWEST FLOW ARE ALREADY PRODUCING SOME SHOWERS.
MORE WIDESPREAD SHOWERS WILL START AS THE FRONTAL BAND REACHES
KAUAI AROUND 200 AM. THE BAND WILL PUSH DOWN TO MAUI SUNDAY EVENING
AND STALL THERE.

THE MODELS HAVE BEEN PRETTY CONSISTENT SHOWING A LARGE AREA OF LOW
PRESSURE DEVELOPING OVER THE CENTRAL NORTH PACIFIC. BECAUSE OF THE
DEEPENING LOW PRESSURE...THE SUBTROPICAL RIDGE HAS SHIFTED SOUTH OF
THE HAWAIIAN ISLANDS. THE RIDGE...WHICH PRODUCES OUR TRADE WINDS...
WILL REMAIN SOUTH OF THE ISLANDS THROUGH NEXT WEEK SO SOUTHWEST...
KONA...WINDS WILL PREVAIL.

THE FRONT NOW NORTHWEST OF KAUAI WILL STALL OVER MAUI COUNTY SUNDAY
EVENING AS A SECOND FRONT APPROACHES. THE LATEST GFS MODEL SHOWS THE
SECOND FRONT REACHING KAUAI MONDAY NIGHT AND STALLING AS A THIRD
FRONT APPROACHES FROM THE NORTHWEST. THE MODELS HAVE BEEN
CONSISTENTLY SHOWING THIS FRONT AS STRONGER THAN THE OTHERS. STRONG
SOUTHWEST WINDS AHEAD OF THE FRONT MAY REQUIRE WIND ADVISORIES OR
EVEN HIGH WIND WARNINGS AND RAINFALL MAY BE HEAVIER THAN WITH THE
TWO EARLIER FRONTS. THE FRONTAL BAND WILL REACH KAUAI NEXT THURSDAY
AND PUSH DOWN PAST THE BIG ISLAND BY SATURDAY MORNING. THE LATEST
GFS RUNS ARE SHOWING LIGHT WINDS AND DRY WEATHER BEHIND THE FRONT.

&&

.MARINE...A NEW NORTHWEST SWELL WILL REACH KAUAI TOMORROW...
PRODUCING SURF ABOVE THE ADVISORY LEVEL ALONG NORTH AND WEST-FACING
SHORES. A VERY LARGE NORTHWEST SWELL WILL BOOST SURF WELL ABOVE THE
25 FOOT WARNING LEVEL SUNDAY NIGHT AND THE SURF WILL GET EVEN
BIGGER MONDAY NIGHT AND TUESDAY. SOUTHWEST WINDS WILL BE QUITE
STRONG AT TIMES THROUGH THE WEEK. THE LARGE SWELLS AND STRONG WINDS
WILL MEAN SMALL CRAFT ADVISORIES ARE LIKELY MOST OF NEXT WEEK.

&&

.FIRE WEATHER...WINDS OVER HALEAKALA HAVE SHIFTED TO SOUTHWEST AND
ARE STRENGTHENING. SOUTHWEST TO WEST WINDS WILL PERSIST MOST OF NEXT
WEEK...AND THE WINDS OVER HALEAKALA WILL BE QUITE STRONG AT TIMES
NEXT WEEK. IT IS LIKELY WIND ADVISORIES WILL BE NEEDED AND WINDS MAY
GET STRONG ENOUGH TO REQUIRE HIGH WIND WARNINGS. A FRONT MAY BRING
SOME SHOWERS TO MAUI STARTING SUNDAY EVENING BUT NO SIGNIFICANT RAIN
IS LIKELY. A STRONGER FRONT WILL BRING A BETTER CHANCE OF
SIGNIFICANT RAINFALL NEXT FRIDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 9:56 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai18 hr
Jan 28, 1:41 PM HSTHigh Wind WarningHFOHawaii21 hr

Nearby

Wind Advisories in Hawaii, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.